Eigenvalue problems with indefinite weight

Volume 135 / 1999

Andrzej Szulkin, Studia Mathematica 135 (1999), 191-201 DOI: 10.4064/sm-135-2-191-201

Abstract

We consider the linear eigenvalue problem -Δu = λV(x)u, $u ∈ D^{1,2}_0(Ω)$, and its nonlinear generalization $-Δ_{p}u = λV(x)|u|^{p-2}u$, $u ∈ D^{1,p}_0(Ω)$. The set Ω need not be bounded, in particular, $Ω = ℝ^N$ is admitted. The weight function V may change sign and may have singular points. We show that there exists a sequence of eigenvalues $λ_n → ∞$.

Authors

  • Andrzej Szulkin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image